# SDR SWAA2025043020347

- Difficulty date: April 1, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THRESHOLD SHEET AFT CARGO COMPARTMENT 2025-238163<[01] REPLACED THRESHOLD SHEET AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A8340 SHEET 16 REV - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1  REPLACED THRESHOLD SHEET AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A8340 SHEET 16 REV - INSTALLED THRESHOLD SHEET WILL BE DOCUMENTED TTG8Q00ZKSHD SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED THRESHOLD SHEET AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A8340 SHEET 16 REV - INSTALLED THRESHOLD SHEET WILL BE DOCUMENTED ON TTG8Q00ZKSHD SEE INDIVIDUAL SIGNOFFS BELOW.
